Still Having Avelox Side Effects 10 Months Later

by Caitlin
(USA)

Ten months ago I took 6 doses of Avelox for a double middle and inner ear infection in both ears. The cause of the infection was never found but I was first treated with Amoxicillin which did not clear the infection. I was then prescribed Augmentin which again did not clear up the ears. Finally a different family medicine physician prescribed Avelox which I only took for 6 days due to the Avelox Side Effects that I experienced, including anxiety, nervousness and fatigue all over.


Ten months later I still suffer fatigue which has been becomingly increasingly worse since recovering from the infections. I generally have a feeling of unwell and suffer from numbness in limbs, sudden onsets of muscle fatigue, and upset stemming from my worsening symptoms. Could these be Avelox Side Effects or could there be an underlying condition?

Comments for Still Having Avelox Side Effects 10 Months Later

Click here to add your own comments

Avelox causing fatigue and numbness
by: Kerri Knox, The Immune System Queen

Yes, Avelox Side Effects can include fatigue, numbness and a feeling of unwell. If you've not done anything to remedy this problem, then sure, you can still feel the effects years later. However, there is no way to answer the question as to whether you have any other problems that are causing you to feel this way. There are dozens or hundreds of reasons for fatigue and feeling unwell, the effects of Amelox are only one reason and there is no possible way for anyone to know over the internet why you are feeling the way that you do.

Having said that, many of the reasons that you might be feeling bad, such as poor choices in eating and nutrient deficiencies, I've already addressed in the book that I wrote to help people with the effects of these drugs.

As long as you have no serious medical conditions, then getting and following the protocol in The Levaquin Tendonitis Solution is really your best bet for feeling better after you experience the toxic side effects of these drugs. It's a comprehensive program that will safely address and help you to fix many of the reasons that you might be fatigued and feeling unwell.

I hope this helps.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video